# SDR SWAA2022090941818

- Difficulty date: August 14, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE AT LEVEL ORSS 282 TRAILING EDGE AT LT WING 2022-427079 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON ORSS 280 ON TRAILING EDGE AT LT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A3758 SHEET 4 AND REV -.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON ORSS 280 ON TRAILING EDGE AT LT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A3758 SHEET 4 AND REV -. 'SEE INDIVIDUAL SIGNOFFS BELOW'.;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON ORSS 280 ON TRAILING EDGE AT LT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A3758 SHEET 4 AND REV -. 'SEE INDIVIDUAL SIGNOFFS BELOW'.
